# SDR FDEA2020071091474

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 104,148 hours, 31,618 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 3 Air System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LVL 1 AIR SYS OFF ALERT. AIR SYS AUTOMATICALLY SHUT  OFF NR 3 BLEED AND NR 3 PACK.   NR 3 DUCT WENT MOMENTARILY RED PRIOR TO AUTO SHUTDOWN OF NR 3 AIR  SYS.   CHECKED PNEUMATIC MANIFOLD FAULT INDICATOR IN CAC.  NO FAULT BALLS ARE ILLUMINATED.  CHECKED AIU'S,  PSC'S AND THE MSC.  THERE WERE NO FAULTS PERTAINING TO THE NR 3 PNUEMATIC SYS.  PERFORMED DECAY CHECK  WITH APU IAW AMM 36-00-01, DECAY CHECK PASSED.
